# SDR SWAA2021071981782

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS460 LBL23 WL156. ; / [01] EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT FOUND 0.020 REMOVED FROM ORIG 0.040 AT BS 460; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DEPTH GAUGE P/N ATS 400 S/N UNKNOWN; [02] FLOOR TO SIDEWALL SUPPORT TO BE REPLACED ON CUST CARD #TTG8Q005DY63; [03] CORROSION DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.   PART WILL BE REPLACED ON TTG8Q005DY63; [04] VERIFIED FLOOR TO SIDEWALL SUPPORT TO BE REPLACED ON CUST CARD #TTG8Q005DY63
